[this post has been partially damaged during a server failure on Sunday 11th July 2004, and it has been possible to recover only a part of it]
Fucking hell; this stuff is weird.
For those who might think to the contrary; no, it’s not usual for me to snap at something which wouldn’t usually have bothered me, and march myself out of Aber. Several miles (and two hills) later, came to a halt and wondered what had set me off.
Later, I completely broke down into tears and collapsed into a blubbering mess, for no reason at all.
Last night, I slept for the best part of two hours. Just couldn’t get settled. Which is insane, because after my little marching exercise earlier, I was completely exhausted and could have quite happily just lay on the grass on the banks of the Ystwyth and fallen asleep.
Still got a killer headache and occasional nausea. It’s hard to comprehend that, despite the fact that all I did was eat a tiny (well, actually – quite chunky, but you know what I mean) tablet, two days ago, and I’m still feeling the effects. Weird shit.
Can anybody else out there who’s taken Lariam tell me: does it get better than this? If not, I think I ought to speak to my doctor before I start really …